Advances in Pure Mathematics

Vol.7 No.12(2017), Paper ID 81315, 14 pages

DOI:10.4236/apm.2017.712043

 

The Analyticity for the Product of Analytic Functions on Octonions and Its Applications

 

Jianquan Liao, Jinxun Wang

 

Department of Mathematics, Guangdong University of Education, Guangzhou, China
School of Finance, Guangdong University of Foreign Studies, Guangzhou, China

 

Copyright © 2017 Jianquan Liao, Jinxun Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Liao, J. and Wang, J. (2017) The Analyticity for the Product of Analytic Functions on Octonions and Its Applications. Advances in Pure Mathematics, 7, 692-705. doi: 10.4236/apm.2017.712043.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.